# SDR DALA2024061106018

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 9,781 hours, 4,553 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 LOWER FWD I/B SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02A.   REPAIRED LH SLAT TRACK NBR 7 LOWER FWD I/B SIDE IAW ER/A 607396- 14AD REV C AND PRI 607396-14AD REV 0 MATCHED. (LP# 0380613)
